# SDR CALA2019020100192

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 54,861 hours, 16,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353110
- Condition: Corroded
- Location: Aft Lav S Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AREA OF LAV SERVICE PANEL BETWEEN TRIM REINFORCING RING AND SKIN APPEARS TO HAVE CORROSION. LOG LOCKED FOR FERRY FLIGHT 2723-11JAN, HNL HOU, TO ACCOMPLISH REPAIRS. UNLOCKED FOR COMPLIANCE REPAIRED PER ECRA 5360-01501. SEE FLEET CYCLE L/P 9644766 FOR DE TAILS OF WORK ACCOMPLISHED.  INITIATED DIP TO ACCOMPLISH A PERM REPAIR ON OR BEFORE 24 MONTHS. PLANNING TO CONTACT ENGINEERING ADD EMP:U177779 AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR THE PERM REPAIR. NOTE TO PLANNING: THIS ECRA IS BEING EVAL FOR DAMAGE TOLERANCE UNDER 14CFR 26.43(D) & WILL LIKELY BE MADE PERM WITH REPEAT INSPECTION TOMC APPROVED. COMPLETED INTERIM REPAIR PER PART 1. PERMANENT REPAIR TO BE DETERMINED BY ENGINEERING. PLANNINT TO CONTACT ENGINEERING AFTER 22 MONTHS (29NOV20) BUT BEFORE 23 MONTHS (29DEC20) FOR DISPOSTION TO BE ACCOMPLISHED PRIOR TO 29JAN21. TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR WAS COMPLETED PER ECRA 5360-01501 REF FLEET CYCLE NR 9644 766 QC QC REVIEW RECORDS UPDATE INIT:>22<23 MONTHS PLG/ENG T/A:24 MONTHS...ML/U359635
